Geometric characterizations of canal surfaces in Minkowski 3-space I
Bull. Korean Math. Soc. 2019 Vol. 56, No. 4, 867-883
https://doi.org/10.4134/BKMS.b180643
Published online July 9, 2019
Printed July 31, 2019
Xueshan Fu, Seoung Dal Jung, Jinhua Qian, Mengfei Su
Northeastern University; Jeju National University; Northeastern University; Northeastern University
Abstract : The canal surfaces foliated by pseudo spheres $\mathbb{S}_{1}^{2}$ along a space curve in Minkowski 3-space are studied. The geometric properties of such surfaces are shown by classifying the linear Weingarten canal surfaces, the developable, minimal and umbilical canal surfaces are discussed at the same time.
Keywords : Minkowski 3-space, canal surface, pseudo sphere, linear Weingarten surface
MSC numbers : 53A35, 53B25, 53C50
Supported by : The authors were supported by NSFC (No.11801065,11371080) and the National Research Foundation of Korea (NRF) grant funded by the Korea government (MSIP)(NRF-2018R1A2B2002046)
Downloads: Full-text PDF   Full-text HTML

   

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd